# SDR SWAA2016101408775

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 46,327 hours, 26,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATION M1669.  R&R BATTERY PER AMM AND DWG.
